Hi, I had docetaxel last year and had rash especially over chest area.sorted itself out once finished treatment.Food and drink tasted foul.I ended up.drinking ice cold milk.Thankfully taste buds return when body recovers from onslaught of chemo.Gill.
I agree about water, euck. Having trouble with meat as well as bread and potatoes, in fact any carbs. This has lasted nearly two weeks this time. As you say it does improve just in time for the next session. Luckily this will be my last dose, but those few weeks re food will be difficult.
I'm in docetaxal - didn't have a rash but my face did turn flush on and off the day after! As for things tasting horrid yes!!
I find this week I can taste again ready for my next round a week today! Even water taste disgusting and coke is like having pure sugar !! I find lemon juice makes things taste a little better!!
I Eat strong flavours so I can get some taste, mint pork seems to be my fav with spicy couscous! But can't live on that all week!
Been having sandwich steaks but have to have mustard on for flavour!! X
Has anyone else come out in a rash when on this part of treatment. After two weeks on first session my arms and chest came out in a red pimple like rash. Reported it to chemo unit. Had a blood test and saw doctor who gave me antihistamine tablets and cream for the rash and told me to stay out of the sun.
Well same thing has happened again this second round only this time more of a rash on chest and neck. This time the sun cannot be blamed as either not out or I was covered up. Both times temperature has been fine. As usual having difficulty getting through to chemo unit, so have taken an antihistamine tablet.
On another note has anyone found something they can eat and drink during this period? EVERYTHING TASTES FOWL. About the only thing I can stomach is cup a soup which is not very filling
thanks for "listening"